Resultados globales: 1 registros encontrados en 0.02 segundos.
Artículos, Encontrados 1 registros
Artículos Encontrados 1 registros  
1.
26 p, 423.1 KB Separation in the BNSR-invariants of the pure braid groups / Zaremsky, Matthew C. B. (Binghamton University. Department of Mathematical Sciences)
We inspect the BNSR-invariants Σm(Pn) of the pure braid groups Pn, using Morse theory. The BNS-invariants Σ1 (Pn) were previously computed by Koban, McCammond, and Meier. We prove that for any 3≤m≤n, the inclusion Σm−2 (Pn) ⊆ Σm−3 (Pn) is proper, but Σ∞(Pn) = Σn−2 (Pn). [...]
2017 - 10.5565/PUBLMAT6121702
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 337-362 (Articles)  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.